Compare to the active ingredient in Benadryl® Allergy Ultratab®. The active ingredient in GoodSense® Allergy Relief is diphenhydramine hydrochloride 25 mg, an antihistamine. GoodSense® Allergy Relief provides relief from sneezing, itchy and watery eyes, runny nose, and itchy throat. GoodSense® Allergy Relief temporarily relieves symptoms due to hay fever or other upper respiratory allergies and the common cold. This product is an easy-to-swallow tablet, and is gluten free.
An allergy is a sensitivity to a substance that is normally harmless. Flowers, trees, a family pet, or dust are examples of things that can cause an allergy. Even foods like peanut butter, fish, and milk can cause an allergic reaction to people with sensitivities to them. A substance that triggers an allergy is called an allergen. People can have different reactions to allergens, even when they are allergic to the same things. For example, an allergen that causes eye inflammation in one person may cause upset stomach in another.
Active ingredient: Diphenhydramine HCI 25 mg, an antihistamine.
Inactive ingredients: carnauba wax, crospovidone, D&C red no. 27 aluminum lake, dibasic calcium phosphate dihydrate, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, pregelatinized starch, stearic acid, titanium dioxide.
Take every 4 to 6 hours, or as directed by a doctor. Do not take more than 6 doses in 24 hours.